# SDR A6WA202405088743

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 43,171 hours, 42,765 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF,  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED SERVICING OF NOSE LANDING GEAR SHOCK STRUT IAW AMM 12-12-32 AND AWAC SUP 16-250A. OPSERATIONAL AND FUNCTIONAL TEST ARE GOOD.
